# SDR DALA2025011300295

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 10,000 hours, 1,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 3R DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED 3R DOOR BOTTLE IAW A330 AMM 52-10. OK FOR SVC. (6437605)
